BibTeX record journals/ijcon/CantonL10

download as .bib file

@article{DBLP:journals/ijcon/CantonL10,
  author    = {Plinio de L{\'{e}}on Cant{\'{o}}n and
               Jan Lunze},
  title     = {Dependable control of uncertain linear systems based on set-theoretic
               methods},
  journal   = {Int. J. Control},
  volume    = {83},
  number    = {6},
  pages     = {1248--1264},
  year      = {2010},
  url       = {https://doi.org/10.1080/00207171003682663},
  doi       = {10.1080/00207171003682663},
  timestamp = {Wed, 17 May 2017 14:25:21 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcon/CantonL10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics